# SDR ANCF2024090400688

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 35,362 hours, 31,860 cycles
- Engine: Cfmint CFM565B43
- Engine time: 40,793 hours, 17,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LGCIU 1+2 FAULT, REPLACED ELECTRICAL CONNECTORS 26 GA-A AND 28 GA-A  IAW ESPM  ABS0121-40 REV 50, ESPM 20-48-21-01 REV 50, ASM 32-31-03 SCH 03 P 0001 (SHEET 1/2) AND ASM 32-31-04 SCH 04 P 0001 (SHEET 1/2) . -WERE REPLACED PROX SENS 26GA AND 28GA IAW AMM 32-31-73-000-001 REV 69 AND AMM 32-31-73-400-001 REV 69. TORQUE APPLIED TO CAPSCREWS (13) AND (12) WAS 50 LB.IN PERFORMED BITE CHECK OF LANDING GEAR CONTROL INTERFACE UNIT IAW AMM 32-69-00-740-001-A REV 69  TEST IS OK
